# SDR AALA202007299018

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,648 hours, 32,709 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Flt Controls
- Part number: C12850AC02
- Part serial: C12850003310
- Condition: Failed
- Location: Autothrottle
- Part time: 48,530 hours, 25,628 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - AUTOTHRUST FAILED TWICE IN FLIGHT.  MEL 22-06 AUTOTHRUST FUNCTION, AUTHORIZED 28JUL2020T1534Z.  REMOVED AND REPLACED FCU (FLIGHT CONTROL UNIT) PER AMM TASK 22-81-12-0401, NO DEFECTS NOTED AT THIS TIME. CLEARED MEL.
